# SDR SWAA2025100720773

- Difficulty date: October 2, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N871HK
- Make and model: Boeing 737-8
- Aircraft serial: 67775
- Aircraft time: 9,234 hours, 4,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4EA OWE EMERGENCY EXIT LOWER SIGNS NOT ILLUMINATING.   REPLACED FUSES AND PERFORMED GOOD TEST LEFT SIDE OVERWING EMERGENCY EXIT LIGHT (M1694) IAW AMM 33-51-06-960-801; REMOVED AND INSTALLED THE SIDEWALL CARPET RISER AT SEAT ROW 14 ABC IAW AMM 33-51-06-960-801, AMM 25-21-46-000-801, AND AMM 25-21-46-400-801 AND PERFORMED GOOD 4EA OWE EMERGENCY LIGHTS OPERATIONAL TEST IAW AMM 33-51-00-720-801.
